I am now suffering from depression and anxiety, is there some medication that I can take that will not counteract my current medication, but that will help me? Should I take something herbal? I have no more interest in anything and just feel like giving up. Please help me
hi laura, all i can tell you is when i was on bisoporol, i felt terrible, i was so depressed and it played havoc with my mind, i had weird feelings, it was like a de ja vu, with all these memories mixed up in my head, i could handle 1.25mg, but dr. tried to get me up to 10mgs, i was so ill, i stayed on 7.5mgs, for a while, and eventually, i was allowed to wean myself off it very slowly,i dont know your circumstances, but i was on it after a few episodes of a.fib, which i had after open heart surgery for a leaking mitral valve, i feel so sorry for you, as i felt like giving up too, you should see your doctor, although my own gp, didnt seem to think it was the bisoporol, but thankfully my cardiologist did, but as i said it was definately the bisoporol that upset me, but it might not be that for you, so please see your gp, you should go on the bisoporol side effect site, please take care, and dont give up, i have been off it now for about 6 weeks, feel loads better, but im still getting my confidence back, keep strong isobel xxx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2012 • 4 answers
Updated 7 Jun 2011 • 1 answer
Generalized Anxiety Disorder - Can taking 2mg daily do me harm of diazipam for anxiety it does help?
Updated 4 May 2015 • 1 answer
Updated 6 Mar 2016 • 2 answers
Updated 20 Dec 2017 • 1 answer